• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What do u think?

So I started taking prenatal vitamins about a month ago & before that I was taking multi-vitamins.. I've had my period for this month & techinically one for last month.. This last one was one of the worst I've had.. not only was it heavy bleeding but I was also nauseated & had a headache.. But the nausea & headache along with the cramping didn't go away... & it only is at night.. My concern is that if I am preganant (haven't taken a pregnancy test yet) could I possibly be miscarrying? I need some input.. Has anyone else had this issue but didn't miscarry? Please HELP!!!!

Answer Question
 
xofuturemommyxo

Asked by xofuturemommyxo at 11:55 PM on Jun. 20, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (1)
  • It could just be a rough period, or its possible that it could be a misscarriage, have you tried testing to see if your preg? The best thing to do is call your Dr and tell him what is going on, he can better assist you, and even send you for blood work.
    Anonymous

    Answer by Anonymous at 10:10 AM on Jun. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.